Higgs naturalness and the scalar boson proliferation instability problem
Bibliographic Data
| ID | 10815546 |
|---|---|
| Authors | James D Wells (0000-0002-8943-5718, University of Michigan, corresponding author) |
| Year | 2017 |
| Volume | 194 |
| Issue | 2 |
| Pages | 477-490 |
| Publication date | 2017-02-01 |
| Open Access | Yes |
| Type | ARTICLE |
| Venue | Synthese (JOURNAL) |
| Journal identifiers | ISSN: 0039-7857 • E-ISSN: 1573-0964 |
| Publisher | Springer Science and Business Media LLC (PUBLISHER) |
| DOI | 10.1007/s11229-014-0618-8 |
| OpenAlex | W2017503187 |
| Language | EN |
| Citations received | 3 |
| References cited | 12 |
Boson · Effective field theory · Gauge boson · Higgs boson · Higgs mechanism · Naturalness · Physics beyond the Standard Model · Scalar (mathematics) · Standard Model (mathematical formulation) · Cosmology and Gravitation Theories · International Science and Diplomacy · Particle physics theoretical and experimental studies
| Citations per year | 0.33 |
|---|---|
| Citation span | 2017 - 2019 (3) |
| Highly cited | No |